+ Reply to Thread
Results 1 to 4 of 4
  1. #1
    Join Date
    Aug 2012
    Posts
    1
    Thanks
    0
    Thanked
    0
    Reviews
    0

    Unhappy Implanon side affects?

    I had my implant inserted about 4 months ago and I've experienced full on periods since with little breaks in between. But lately my bleeding has gotten a lot heavier, I seem to be developing huge pimples and I'm extremely over emotion. I find myself crying over the silliest stuff. Has anyone else experienced symptoms this late on? Is it normal and what should I do?

  2. #2
    Join Date
    Apr 2010
    Posts
    3
    Thanks
    0
    Thanked
    0
    Reviews
    0
    It doesn't sound normal to me. When I had implanon (3 times!! the first time I bled about month & halfly.. The next implanon I only had occasional spotting. I had it taken out after 2 1/2 years to become preg. (straight away so still no bleeding YAY). Again put in after bub born, no bleeding, taken out after about 18mths, fell straight away so Haven't had my period in about 4 years!! WOO. Definately going back on Implanon again after this bub born!

    But I know people who have had similar experiences to you and ended up getting the implanon taken out. I guess it just doesn't work for everyone. I'd recommend seeing your dr & possibly taking it out & trying a different form of contraceptive.

  3. #3
    Join Date
    Jun 2012
    Posts
    892
    Thanks
    219
    Thanked
    746
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    Ugh, implanon. After I had it implanted I'd get my period for about 3 weeks out of every month. My doctor said it can happen to some women. He gave me some drugs to stop the bleeding which worked sometimes. It was too much hassle so I had it taken out and will never bother with it again.

  4. The Following User Says Thank You to WineTime For This Useful Post:

    Happy2be3  (22-08-2012)

  5. #4
    Join Date
    Jan 2009
    Location
    1234
    Posts
    2,821
    Thanks
    887
    Thanked
    583
    Reviews
    1
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts

    Default Re: Implanon side affects?

    I've not met one single woman who liked the implanon!

    I had Constant spotting, non existent libido etc etc and horrible skin (but I have PCOS too)

    ***Sent from my phone***


 

Similar Threads

  1. Implanon and the side effects
    By KarniF00l in forum Contraception issues
    Replies: 121
    Last Post: 29-04-2014, 01:02
  2. What affects baby's weight??
    By march2013 in forum Pregnancy & Birth General Chat
    Replies: 10
    Last Post: 20-10-2012, 07:38
  3. Tandem or side by side double pram
    By onelasttime in forum Product Recommendations & Questions
    Replies: 4
    Last Post: 27-01-2012, 14:19

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
FEATURED SUPPORTER
Baby U & The Wiggles - Toilet Training ProductsToilet training can be a testing time but Baby U is there to assist you and your toddler with the daunting task of ...
REVIEWS
"Made bed time less anxious"
by Meld85
My Little Heart Whisbear - the Humming Bear reviews ›
"Wonderful natural Aussie made product!"
by Mrstwr
Baby U Goat Milk Moisturiser reviews ›
"Replaced good quality with cheap tight nappies"
by Kris
Coles Comfy Bots Nappies reviews ›